# SDR AALA201606159006

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2LA00546900
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER-CREW DOOR 841 SLIDE ARMED INDICATOR LIGHT CRACKED.  REPLACED SLIDE ARMED INDICATOR LIGHT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-73-21-400-001-A AND 52-73-710-001-A.
